Volume 8, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On asymptotic dimension of amalgamated products and right-angled Coxeter groups

Alexander Dranishnikov

Algebraic & Geometric Topology 8 (2008) 1281–1293
Bibliography
1 A C Bartels, Squeezing and higher algebraic $K$–theory, $K$-Theory 28 (2003) 19 MR1988817
2 G Bell, A Dranishnikov, On asymptotic dimension of groups, Algebr. Geom. Topol. 1 (2001) 57 MR1808331
3 G Bell, A Dranishnikov, On asymptotic dimension of groups acting on trees, Geom. Dedicata 103 (2004) 89 MR2034954
4 G C Bell, A N Dranishnikov, A Hurewicz-type theorem for asymptotic dimension and applications to geometric group theory, Trans. Amer. Math. Soc. 358 (2006) 4749 MR2231870
5 G C Bell, A N Dranishnikov, J E Keesling, On a formula for the asymptotic dimension of free products, Fund. Math. 183 (2004) 39 MR2098148
6 M Bestvina, G Mess, The boundary of negatively curved groups, J. Amer. Math. Soc. 4 (1991) 469 MR1096169
7 S V Buyalo, Asymptotic dimension of a hyperbolic space and the capacity dimension of its boundary at infinity, Algebra i Analiz 17 (2005) 70 MR2159584
8 S V Buyalo, N D Lebedeva, Dimensions of locally and asymptotically self-similar spaces, Algebra i Analiz 19 (2007) 60 MR2319510
9 G Carlsson, B Goldfarb, On homological coherence of discrete groups, J. Algebra 276 (2004) 502 MR2058455
10 M W Davis, The geometry and topology of Coxeter groups, London Math. Soc. Monographs Ser. 32, Princeton University Press (2008) MR2360474
11 A Dranishnikov, Cohomological approach to asymptotic dimension arXiv:math.MG/0608215
12 A Dranishnikov, On hypersphericity of manifolds with finite asymptotic dimension, Trans. Amer. Math. Soc. 355 (2003) 155 MR1928082
13 A Dranishnikov, S C Ferry, S A Weinberger, An etale approach to the Novikov conjecture, Comm. Pure Appl. Math. 61 (2008) 139 MR2368371
14 A Dranishnikov, T Januszkiewicz, Every Coxeter group acts amenably on a compact space, from: "Proceedings of the 1999 Topology and Dynamics Conference (Salt Lake City, UT)", Topology Proc. 24 (1999) 135 MR1802681
15 A. Dranishnikov, V. Schroeder, Embedding of Coxeter groups in a product of trees arXiv:math.GR/0402398
16 A Dranishnikov, J Smith, Asymptotic dimension of discrete groups, Fund. Math. 189 (2006) 27 MR2213160
17 A Dranishnikov, M Zarichnyi, Universal spaces for asymptotic dimension, Topology Appl. 140 (2004) 203 MR2074917
18 C Druţu, M Sapir, Tree-graded spaces and asymptotic cones of groups, Topology 44 (2005) 959 MR2153979
19 J Dymara, T Schick, Buildings have finite asymptotic dimension arXiv:math.MG/070399v1
20 M Gromov, Asymptotic invariants of infinite groups, from: "Geometric group theory, Vol. 2 (Sussex, 1991)", London Math. Soc. Lecture Note Ser. 182, Cambridge Univ. Press (1993) 1 MR1253544
21 J Roe, Coarse cohomology and index theory on complete Riemannian manifolds, Mem. Amer. Math. Soc. 104 (1993) MR1147350
22 Y Shalom, Harmonic analysis, cohomology, and the large-scale geometry of amenable groups, Acta Math. 192 (2004) 119 MR2096453
23 G Yu, The Novikov conjecture for groups with finite asymptotic dimension, Ann. of Math. $(2)$ 147 (1998) 325 MR1626745